# SDR ASAA9510068

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSION WAS FOUND ON THE UPPER CHORD FLANGE OF THE FLOORBEAM AT BS 328 BETWEEN RBL 14.5 TO 60. PERFORMED INTERIM REPAIR PER EA 5310-1367 AND BOEING TELEX ASA-SEA 95-0438RR.  (W)
